# SDR ASAA2023102245786

- Difficulty date: October 22, 2023
- Submitted: October 23, 2023
- Operation: Air carrier
- Aircraft: N933AK
- Make and model: Boeing 737-9
- Aircraft serial: 44098
- Aircraft time: 6,274 hours, 1,815 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING TASKCARD # 31-005-00 FOUND FAULT CODE BLEED FAMV RUDT R. MAINTENANCE MESSAGE 36-12031. GROUNDED - YES. THROUBLESHOT PER B737-9 IFIM 36-12-00-810-804 PERFORMED ELECTRICAL LRU REPLACEMENT TEST PER B737-9 AMM TASK 36-00-710-801. TEST PASSED. FAULT CLEARED. NO FURTHER ACTION REQUIRED.
